# SDR 2019FA0000379

- Difficulty date: November 16, 2019
- Submitted: November 16, 2019
- Operation: General aviation
- Aircraft: N915ML
- Make and model: Columb LC41550FG400
- Aircraft serial: 411024
- Aircraft time: 1,478 hours
- Engine: Cont TSIO550C
- Engine time: 1,478 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 284110035
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH CESSNA SB11-32-01 ON THE RIGHT MAIN GEAR LEG A 3 INCH CRACK WAS FOUND EXTENDING UP THE GEAR LEG. THE CRACK ORIGINATED OUT OF THE UPPER AXLE MOUNTING HOLE. THIS CRACK WAS COMPLETELY HIDDEN UNDER THE AXLE AS IT SLIDES OVER AND COMPLETELY SURROUNDS THE GEAR LEG. THERE IS NO INSPECTION FOR SUCH A CRACK NOR WOULD ONE BE FOUND UNLESS THIS LOWER AXLE IS REMOVED FROM THE MAIN LANDING GEAR LEG. THIS CRACK IS COMPLETELY THROUGH THE TUBING WALL THICKNESS.
